# SDR USAA2013090500010

- Difficulty date: August 24, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CORROSION ON FRAME BS 227.8, BL 0. REPAIRED FRAME IAW SRM 53-10-08-13, REPAIR 13.
